Bounded variation solutions to Sturm-Liouville problems

Jacek Gulgowski

Abstract

n/a
Author Jacek Gulgowski (FMPI / IM)
Jacek Gulgowski,,
- Institute of Mathematics
Journal seriesElectronic Journal of Differential Equations, ISSN 1072-6691, (A 25 pkt)
Issue year2018
Vol2018
Pages1-13
ASJC Classification2603 Analysis
URL https://ejde.math.txstate.edu/Volumes/2018/08/gulgowski.pdf
Languageen angielski
LicenseJournal (articles only); published final; Uznanie Autorstwa (CC-BY); with publication
Score (nominal)25
ScoreMinisterial score = 25.0, 30-09-2019, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2017 = 0.822; WoS Impact Factor: 2017 = 0.944 (2) - 2017=1.031 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back